# SDR IPXA2022012078063

- Difficulty date: January 4, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: ABA7202117
- Condition: None
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFORWARD FUSELAGE COCKPIT FLOOR CRACK STA. Y=360 BETWEEN X=5.25 AND X=-13.25.REPAIRED CRACKED COCKPIT FLOOR STA. Y=360 BETWEEN X=5.25 AND X=-13.25 IAW SRM 53-10-51 REPAIR 1 FIG 202 REV 68.01 (MAJOR).
